# SDR DXTA2023072491520

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N150QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9657
- Aircraft time: 8,704 hours, 3,048 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: INTERIOR AIRSTAIR  CLOSE BUTTON INOP.   EXTERIOR CLOSE TOGGLE SWITCH WORKS. DURING INITIAL INSPECTION FOUND CONDENSATION ON THE DOOR RAISE  SWITCH ON THE INTERIOR. LET THE PANEL DRY AND PERFORMED OPS CHECKS.  FOUND ALL OPS CHECKS TO BE SUCCESSFUL WITH NO DEFECTS NOTED. BELIEVE THERE WAS WATER INTERFERING WITH THE SWITCH ASSEMBLY. REF GL6000 SMM 52-12-50
